Some Fejer Type Inequalities for Harmonically-Convex Functions with Applications to Special Means

M. A. Latif, S. S. Dragomir, E. Momoniat

Int. J. Anal. Appl., 13 (1) (2017), 1-14

Peter-Weyl Theorem for Homogeneous Spaces of Compact Groups

Arash Ghaani Farashahi

Int. J. Anal. Appl., 13 (1) (2017), 22-31

Some Results on Fixed Point Theorems in Banach Algebras

Dipankar Das, Nilakshi Goswami, Vishnu Narayan Mishra

Int. J. Anal. Appl., 13 (1) (2017), 32-40

Some Integral Inequalities for beta-Preinvex Functions

Muhammad Aslam Noor, Khalida Inayat Noor, Sabah Iftikhar

Int. J. Anal. Appl., 13 (1) (2017), 41-53

On the Generalized Ostrowski Type Integral Inequality for Double Integrals

Mustafa Kemal Yildiz, Mehmet Zeki Sarikaya

Int. J. Anal. Appl., 13 (1) (2017), 64-69

A Generalized and Refined Perturbed Version of Ostrowski Type Inequalities

M. Z. Sarikaya, H. Budak, S. Erden, A. Qayyum

Int. J. Anal. Appl., 13 (1) (2017), 70-81

On the Banach Space Techniques in the Existence and Uniqueness of the Fuzzy Fractional Klein-Gordon Equation's Solution

A. Ebadian, M. Shams Yousefi, F. Farahrooz, M. Najand Foumani

Int. J. Anal. Appl., 13 (1) (2017), 82-92

Some Equivalence Theorems on Absolute Summability Methods

Hikmet Seyhan Özarslan

Int. J. Anal. Appl., 13 (1) (2017), 93-97

Some Generalized Steffensen's Inequalities via a New Identity for Local Fractional Integrals

Tuba Tunç, Mehmet Zeki Sarıkaya, H. M. Srivastava

Int. J. Anal. Appl., 13 (1) (2017), 98-107

Positive Solutions for a Singular Sum Fractional Differential System

Mehdi Shabibi, Mihai Postolache, Shahram Rezapour

Int. J. Anal. Appl., 13 (1) (2017), 108-118